MAUDE Adverse Event Report: MEDTRONIC MEXICO EDM VENTRICULAR CATHETER, 35 CM; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC MEXICO EDM VENTRICULAR CATHETER, 35 CM; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 26020
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system catheter.It was reported that during the patient's confusion and when they got up, the drainage tube broke.After the doctor reviewed the ct scan, the condition was stable, and the drainage tube was pulled out.There was no adverse harm.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative

Brand Name
EDM VENTRICULAR CATHETER, 35 CM
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key18992836
Report Number9612164-2024-01502
Device Sequence Number12663668
Product Code GWM
UDI-Device Identifier00763000406035
UDI-Public00763000406035
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K981046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26020
Device Catalogue Number26020
Device Lot Number226051815
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer04/07/2024
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date04/08/2024
Date Device Manufactured02/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown